MAUDE Adverse Event Report: WELCH ALLYN INC LIFE2000; CONTINUOUS, VENTILATOR, HOME USE

WELCH ALLYN INC LIFE2000; CONTINUOUS, VENTILATOR, HOME USE
Model Number BT-80-0008
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter engineering received the compressor without the power cord or power adapter.No evidence of burning or smoking was found on the power inlet on the back of the device.Device passed testing.The only defect found was that the rubber power inlet cover was severed, no damage was found to the power inlet itself.Physical damage of a cord would be readily noticeable to the user.The user would notice any integrity issues with the surrounding insulation (outer covering) when plugging or unplugging the device into the electrical outlet.If found to be damaged, the power cord and device would be immediately removed from use.The power supply cords, by design, meet (iec 60601-1-6 usability standard), (iec 60245-1:2003, annex a, designation 53) or (iec 60227-1:1993, annex a, designation 53).Additionally, specific electrical safety standards apply to each product and subsequent applicable usability testing.The customer received a replacement device to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician stating the power cord was burnt.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
LIFE2000
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20527550
Report Number1316463-2024-00138
Device Sequence Number8078409
Product Code NOU
UDI-Device Identifier00887761978072
UDI-Public(01)00887761978072
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBT-80-0008
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown